# SDR SWIA200210903

- Difficulty date: May 28, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 13,538 hours, 19,678 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Part serial: 380
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,747 hours, 8,017 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STICK SHAKER CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED NR 1 STALL WARNING COMPUTER SYSTEM.  OPS CHECK GOOD.
